# SDR SWIA202162204

- Difficulty date: September 13, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD SIDE OF FRAME ON FLANGE AT STATION 319.70 BTW STR 26L AND 27   (C-CHECK RO 11/04/2021)   CORROSION ON FRAME 319.790 BETWEEN STRG26L & 27 FOUND TO BE OUT OF LIMITS, FABRICATED REPAIR PARTS AND PERFORMED FRAME SPLICE REPAIR IAW CRJ900 SRM 53-00-06-201-006-A01, COMPLIED WITH TASK CARD 51-900-1002-SKY, LEAK CHECK PASSED
